Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391301, 11 pages
Research Article

Duality Fixed Point and Zero Point Theorems and Applications

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 22 May 2012; Accepted 29 June 2012

Academic Editor: Rudong Chen

Copyright © 2012 Qingqing Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingqing Cheng, Yongfu Su, and Jingling Zhang, “Duality Fixed Point and Zero Point Theorems and Applications,” Abstract and Applied Analysis, vol. 2012, Article ID 391301, 11 pages, 2012. doi:10.1155/2012/391301